# SDR TWAA9710001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: A01026
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

STL - FLT 442 - DURING CRUISE, THE NR 2 ENGINE SHUTDOWN DUE TO GEARBOX FAILURE.  GEARBOX MFG P/N A01026, MANUFACTURED BY ROLLS ROYCE, LTD.  REMOVED AND REPLACED THE GEARBOX.  OPERATIONAL CHECKS NORMAL.  (M)
